Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 40, Number 162

All articles in this issue are freely accessible.

Convergence of Galerkin approximations for the Korteweg-de Vries equation
Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian.
Math. Comp. 40 (1983), 419-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689464
Numerical methods for flows through porous media. I
Michael E. Rose.
Math. Comp. 40 (1983), 435-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689465
Numerical methods based on additive splittings for hyperbolic partial differential equations
Randall J. LeVeque and Joseph Oliger.
Math. Comp. 40 (1983), 469-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689466
A computational study of finite element methods for second order linear two-point boundary value problems
P. Keast, G. Fairweather and J. C. Diaz.
Math. Comp. 40 (1983), 499-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689467
Product integration over infinite intervals. I. Rules based on the zeros of Hermite polynomials
William E. Smith, Ian H. Sloan and Alex H. Opie.
Math. Comp. 40 (1983), 519-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689468
Error estimates for the numerical identification of a variable coefficient
Richard S. Falk.
Math. Comp. 40 (1983), 537-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689469
Frequency fitting of rational approximations to the exponential functions
A. Iserles and S. P. Nørsett.
Math. Comp. 40 (1983), 547-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689470
A remarkable property of definite integrals
M. L. Glasser.
Math. Comp. 40 (1983), 561-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689471
On the integral $∫_{0}^{𝜋/2}log^{n}cosxlog^{p}sinxdx$
K. S. Kölbig.
Math. Comp. 40 (1983), 565-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689472
On the bisection method for triangles
Andrew Adler.
Math. Comp. 40 (1983), 571-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689473
Computation of Faber series with application to numerical polynomial approximation in the complex plane
S. W. Ellacott.
Math. Comp. 40 (1983), 575-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689474
Truncation error bounds for limit periodic continued fractions
W. J. Thron and Haakon Waadeland.
Math. Comp. 40 (1983), 589-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689475
A note on the semi-infinite programming approach to complex approximation
Roy L. Streit and Albert H. Nuttall.
Math. Comp. 40 (1983), 599-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689476
Applications of a computer implementation of Poincaré’s theorem on fundamental polyhedra
Robert Riley.
Math. Comp. 40 (1983), 607-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689477
The orbit space of a Kleinian group: Riley’s modest example
Matthew A. Grayson.
Math. Comp. 40 (1983), 633-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689478
The determination of the value of Rado’s noncomputable function $Σ(k)$ for four-state Turing machines
Allen H. Brady.
Math. Comp. 40 (1983), 647-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689479
Irregular sets of integers generated by the greedy algorithm
Joseph L. Gerver.
Math. Comp. 40 (1983), 667-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689480
Twenty-fourth power residue difference sets
Ronald J. Evans.
Math. Comp. 40 (1983), 677-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689481
The discriminant of a quadratic extension of an algebraic field
Theresa P. Vaughan.
Math. Comp. 40 (1983), 685-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689482
A performance analysis of a simple prime-testing algorithm
M. C. Wunderlich.
Math. Comp. 40 (1983), 709-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689483
Three summation criteria for Fermat’s last theorem
H. Schwindt.
Math. Comp. 40 (1983), 715-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689484
Reviews and Descriptions of Tables and Books
Math. Comp. 40 (1983), 717-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: G. W. Spenceley, R. M. Spenceley and E. R. Epperson, Smithsonian Logarithmic Tables to Base $e$ and Base $10$, The Smithsonian Institution, Washington, D.C., 1952; reprinted with corrections, 1960
John Nolton.
Math. Comp. 40 (1983), 723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689485
Table errata: Handbook of mathematical functions with formulas, graphs and mathematical tables [Nat. Bur. Standards, Washington, D.C., 1964; MR 29 #4914]
John M. Smith.
Math. Comp. 40 (1983), 723-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689485
Table Errata: A. E. Curzon, “Errors in 10-decimal tables of the roots of $J_{1}(y) Y_{1}(𝜂y) J_{1}(𝜂y) Y_{1}(𝜂) = 0$”.
A. E. Curzon.
Math. Comp. 40 (1983), 724-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Primes of the form $n!±1$ and $2⋅3⋅5\cdots p±1$” [Math. Comp. 38 (1982), no. 158, 639–643; MR0645679 (83c:10006)] by J. P. Buhler, R. E. Crandall and M. A. Penk
Wilfred Keller.
Math. Comp. 40 (1983), 727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 689486
Corrigendum
Math. Comp. 40 (1983), 727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Author Index
Math. Comp. 40 (1983), 729-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions